# SDR SWAA2015021036455

- Difficulty date: December 25, 2014
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 30,374 hours, 13,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EXIT LIGHT LENS DIRTY.  CLEANED LENS IAW SOPM.
